Alert archive / Tennessee / Freeze Warnings in 2016
Freeze Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 8, 2016, 2:50 AM CDT for 38 counties in Tennessee. It took effect at Apr 9, 2016, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 2:50 AM CDT (07:50 UTC)
- In effect from
- Apr 9, 2016, 1:00 AM CDT
- Expired
- Apr 9, 2016, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1989 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848 WWUS74 KOHX 080750 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 250 AM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES SATURDAY MORNING... .LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY SATURDAY MORNING ACROSS THE MID-STATE. FREEZING TEMPERATURES AND FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF LEFT UNPROTECTED. ALSO...FROST IS POSSIBLE EARLY SUNDAY MORNING FOR MUCH OF THE MID-STATE. TNZ006>011-028>034-063>066-078>080-081800- /O.UPG.KOHX.FZ.A.0003.160409T0700Z-160409T1300Z/ /O.NEW.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 250 AM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * FREEZE WATCH TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURES SATURDAY MORNING...28 TO 33 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>027-056>062-075-077-093>095-081800- /O.NEW.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN- LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-COFFEE-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 250 AM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TEMPERATURE...30 TO 34 DEGREES. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 07
4 follow-up statements
057 WWUS74 KOHX 081738 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1238 PM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES TOMORROW MORNING... .LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY TOMORROW MORNING ACROSS THE MID-STATE. FREEZING TEMPERATURES AND FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF LEFT UNPROTECTED. ALSO...FROST IS POSSIBLE EARLY SUNDAY MORNING FOR MUCH OF THE MID- STATE. TNZ005>011-023>034-056>066-075-077>080-093>095-090500- /O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 1238 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * FREEZE WATCH TIMING...LATE TONIGHT THROUGH TOMORROW MORNING. * TEMPERATURES SATURDAY MORNING...28 TO 33 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 27
870 WWUS74 KOHX 081932 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 232 PM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES SATURDAY AND SUNDAY MORNING... .LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY TOMORROW MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION... SIMILAR TEMPERATURES WILL BE POSSIBLE SUNDAY MORNING ON THE CUMBERLAND PLATEAU AS SKIES CLEAR OUT AND WINDS RELAX. TNZ010-011-031>034-065-066-078>080-090500- /O.NEW.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/ /O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 232 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * FREEZE WARNING TIMING...1 AM TO 8 AM CDT TONIGHT * TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES. * FREEZE WATCH TIMING...LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>009-023>030-056>064-075-077-093>095-090500- /O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN- LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD- COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 232 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 27
728 WWUS74 KOHX 090432 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1132 PM CDT FRI APR 8 2016 ...FREEZING TEMPERATURES SATURDAY AND SUNDAY MORNING... .LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY SATURDAY MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION... SIMILAR TEMPERATURES WILL BE POSSIBLE SUNDAY MORNING. TNZ010-011-031>034-065-066-078>080-091315- /O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ /O.CON.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 1132 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM UNTIL 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * FREEZE WARNING TIMING...1 AM TO 8 AM CDT TONIGHT AND EARLY SATURDAY MORNING. * TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES. * FREEZE WATCH TIMING...LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>009-023>030-056>064-075-077-093>095-091300- /O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN- LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD- COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 1132 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM UNTIL 8 AM CDT SATURDAY... * TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 19
242 WWUS74 KOHX 090814 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 314 AM CDT SAT APR 9 2016 ...FREEZING TEMPERATURES THIS MORNING AND SUNDAY MORNING... .LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY THIS MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION...FREEZING TEMPERATURES WILL BE LIKELY ACROSS MAINLY THE CUMBERLAND PLATEAU SUNDAY MORNING. TNZ010-011-031>034-065-066-078>080-091615- /O.UPG.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/ /O.NEW.KOHX.FZ.W.0005.160410T0500Z-160410T1300Z/ /O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 314 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * FREEZE WARNING TIMING...THROUGH 8 AM CDT THIS MORNING AND AGAIN MIDNIGHT TONIGHT THROUGH 8 AM SUNDAY. * TEMPERATURES THIS MORNING...28 TO 32 DEGREES. * TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ009-029-030-064-091615- /O.NEW.KOHX.FZ.W.0005.160410T0500Z-160410T1300Z/ /O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/ MACON-TROUSDALE-SMITH-DE KALB- INCLUDING THE CITIES OF...LAFAYETTE...HARTSVILLE...CARTHAGE... SMITHVILLE 314 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * FREEZE WARNING TIMING...THROUGH 8 AM CDT THIS MORNING AND AGAIN MIDNIGHT TONIGHT THROUGH 8 AM SUNDAY. * TEMPERATURES THIS MORNING...28 TO 32 DEGREES. * TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>008-023>028-056>063-075-077-093>095-091300- /O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 314 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES THIS MORNING...28 TO 32 DEGREES. * FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 8, 2:50 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 8, 2:50 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 250 AM CDT FRI APR 8 2016 .DISCUSSION... BROAD UPPER TROUGH WITH MINOR SHORT WAVES ROTATING THROUGH WILL KEEP CLOUDS AND SHOWER CHANCES ONGOING TODAY. INSOLATION SHOULD ALSO HELP CRANK THINGS UP A BIT THIS AFTERNOON OVER NORTHEAST HALF OF THE MID STATE AND ESPECIALLY IN THE UPPER CUMBERLAND. CLEARING SKIES TONIGHT...AND WITH DEWPOINT TEMPS DOWN IN THE MIDDLE 20S WILL MAKE CONDITONS RIGHT FOR FREEZING TEMPS IN MANY AREAS. ANY AREA THAT DOESNT GET DOWN TO FREEZING WILL LIKELY GET FROST. ALSO...LOOK FOR FREEZING TEMPS EASTERN MIDDLE TENNESSEE AND ALONG THE PLATEAU SATURDAY NIGHT. AS WE GO THROUGH THE WEEKEND MID STATE IN SPLIT FLOW PATTERN WITH SOUTHERN BRANCH WORKING ACROSS SOUTHERN US WHILE NORTHERN BRANCH DOMINATES GREAT LAKES REGION AND NORTHEASTERN US. SOUTHERN BRANCH DOMINATES FIRST OF NEXT WEEK BUT BY MID WEEK NORTHERN BRANCH HAS CARVED OUT A PRETTY GOOD TROUGH EASTERN US...SO ALL IN ALL ANY WARM UP ABOVE CLIMATOLOGY LOOKS UNLIKELY NEXT WEEK. GOOD RAIN CHANCE IN FORECAST MONDAY INTO TUESDAY AS SURFACE FRONT SLIDES DOWN THIS WAY FROM THE NORTHWEST WITH INVERTED TROUGH DEVELOPING ALONG BOUNDARY. && .AVIATION... 06Z TAF DISCUSSION. AT 04Z, A BAND OF SCATTERED TO NUMEROUS SHOWERS EXTENDED WEST-TO- EAST ALONG AND JUST SOUTH OF I-40. THIS BAND OF SHOWERS SHOULD CONTINUE PUSHING SOUTHWARD AND WEAKEN DURING THE REMAINDER OF THE NIGHT. A PERIOD OF MVFR CIGS ARE POSSIBLE AT CSV BTWN 12Z AND 16Z. OTHERWISE, EXPECT VFR CONDITIONS TO PREVAIL AT MID-STATE TERMINALS THROUGHOUT THE FORECAST PERIOD. CLOUDS WILL LIKELY SCATTER AT CKV AND BNA LATE TONIGHT, AND BE SCT-TO-BKN ON FRIDAY. MAINLY BKN TO OVC CIGS ARE FORECAST FOR CSV THROUGH AT LEAST 00Z/09. ALTHOUGH SFC WINDS WILL DIMINISH SOMEWHAT TONIGHT, THEY WILL BECOME GUSTY AGAIN DURING THE DAY ON FRIDAY, WITH GUSTS OF 20-25KTS EXPECTED TO BE COMMON. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 58 35 53 35 66 / 20 0 0 0 10 CLARKSVILLE 55 32 52 36 65 / 10 0 0 0 20 CROSSVILLE 53 30 48 30 62 / 30 10 0 0 10 COLUMBIA 59 34 54 36 66 / 10 0 0 0 10 LAWRENCEBURG 59 34 54 36 66 / 10 0 0 0 10 WAVERLY 58 34 54 38 68 / 10 0 0 0 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON- FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE- LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT- PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........07 LONG TERM..................01/BOYD
Hazardous weather outlook, Apr 7, 8:42 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 842 PM CDT THU APR 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-090145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 842 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FROST ARE EXPECTED EACH NIGHT THIS WEEKEND. SOME AREAS WILL HAVE FREEZING TEMPERATURES...MAINLY ACROSS THE UPPER CUMBERLAND REGION. A FREEZE WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT INTO SATURDAY MORNING FOR AREAS EAST OF INTERSTATE 24. ADDITIONAL FROST AND FREEZE WATCHES...ADVISORIES...OR WARNINGS MAY BE ISSUED FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 7, 10:01 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 PM CDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 10 N CENTERVILLE 35.94N 87.45W
04/06/2016 HICKMAN TN COUNTY OFFICIAL
TREES WERE BLOWN DOWN ALONG HIGHWAY 48 N NEAR GARNER
CREEK AND AT MILE MARKER 22.
&&
EVENT NUMBER OHX1600398
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 2:32 PM CDT | Freeze Watch | OHX | Clay, Cumberland, Fentress, Grundy, Jackson, Overton and 5 more | 13 hr |
Nearby
Freeze Warnings in Tennessee, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.